RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2012, Issue 2(27), Pages 93–102 (Mi vsgtu1080)  

Mathematical Modeling

A sufficient condition for stability of the calculation of parameters of aperiodic processes based on second order difference equations

V. E. Zoteev

Samara State Technical University, Samara, Russia

Abstract: The stability problem for the calculation of parameters of the second order damping aperiodic processes is considered. The numerical method of the second order aperiodic process parameters determination, based on iterative procedure of difference equation coefficients calculation, is described. The inequalities allowing to provide the stability of the difference equation according to the considering aperiodic process parameters limits of variation, known a priori, are obtained. The theorem on the sufficient condition of stability of the normal equations system under the solving of problem of difference equation coefficients mean-square estimation is formulated and proved. The obtained results have the great practical importance and can be used for the selection of discretization period of experimental curve, describing the second order observed aperiodic process in the system output.

Keywords: aperiodic second order processes, difference equations, iterative procedure, mean-square approximation, stability of the second order difference equation

DOI: https://doi.org/10.14498/vsgtu1080

Full text: PDF file (166 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.246.2
MSC: Primary 65C20; Secondary 65P40, 34C15, 37M05
Original article submitted 10/II/2012
revision submitted – 10/V/2011

Citation: V. E. Zoteev, “A sufficient condition for stability of the calculation of parameters of aperiodic processes based on second order difference equations”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2(27) (2012), 93–102

Citation in format AMSBIB
\Bibitem{Zot12}
\by V.~E.~Zoteev
\paper A sufficient condition for stability of the calculation of parameters of aperiodic processes based on second order difference equations
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2012
\vol 2(27)
\pages 93--102
\mathnet{http://mi.mathnet.ru/vsgtu1080}
\crossref{https://doi.org/10.14498/vsgtu1080}
\zmath{https://zbmath.org/?q=an:1326.65175}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1080
  • http://mi.mathnet.ru/eng/vsgtu/v127/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:232
    Full text:65
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020